# SDR 95ZZZX1102

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4894C
- Make and model: Cessna T210N
- Aircraft serial: 21063658
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Bracket
- Part number: 1236232
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING ACCORDING TO CESSNA SB SE 84-17, FOUND 2 CRACKS AT LT BRACKET ATTACHMENT SCREW.
